# SDR IPXA2022072184395

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,889 hours, 15,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SDR FILED OPEN**LEFT ENTRY DOOR WOULD NOT OPEN. DEFERRED L1 DOOR ENTRY PER MEL 52-10-3-1-2-1-2 PLACARD INSTALLED
